# SDR ASAA0280534

- Difficulty date: November 10, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 21-23.  REPLACED TWO LIGHTS MODULES.  LIGHTS THEN OPERATED PROPERLY.
